# SDR ORJA9959

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EXPOSED WIRING ALONG SIDEWALL AT ROW 14.  SECURED WIRING AT ROW 14 DEF.  EMERGENCY SEAT WIRING.  OK FOR CONTINUED SERVICE.  (M)
